American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562. MR 2996960.
Abstract, references, and article information   
View Article: PDF

[2] Nalini Joshi and Tegan Morrison. Existence and uniqueness of Tronquée solutions of the fourth-order Jimbo-Miwa second Painlevé equation. Proc. Amer. Math. Soc. 137 (2009) 2005-2014. MR 2480282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] N. S. Witte. New transformations for Painlevé's third transcendent. Proc. Amer. Math. Soc. 132 (2004) 1649-1658. MR 2051125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia